# SDR SWAA2022030906823

- Difficulty date: May 25, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD. CARGO BAY R/H FLOOR SHIELD AT BS 480- BS 500 HAS AREAS OF CORROSION; WL156; RBL23 / REMOVED AND REPLACED FWD CARGO BAY R/H FLOOR SHIELD AT BS 480-BS500A ITEM 7531855 PO #744712. LOCATED AND DRILLED IAW SRM 51-40-05; DWG 143A0080 AND SRM 51-40-02 80641U 28MAY19
